# SDR SWAA2020070992414

- Difficulty date: June 14, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS SEPARATING AT PREVIOUS REPAIR AT LBL 38; WL 150.  BS 663 LOWER COMPOSITE BULKHEAD WAS REPAIRED IAW SRM 51-70-04-2R-10.
